Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


eye floaters - HIV?
Aug 14, 2001

Dr. Henry,

Is there any connection between eye floaters and acute/recent hiv infection? Recently I began to see floaters in both eyes. I went to an Ophthalmologist and he said my eyes were completely healthy. He told me floaters are very common and not to worry about it. However it is scary because he didn't tell me what caused them and they have become very bothersome. I had a possible exposure 8 months ago, but just tested negative via ELISA. I have read about floaters in HIV+ people due to CMV complications, especially when CD4 counts are below 100, but haven't seen much information on if there is a connection between recent HIV infection and eye floaters. What are your thoughts?

Response from Dr. Henry

Floaters in the eye are not a symptom that would lead to concern about HIV infection. They are very, very common in the general population. KH



Previous
Growth hormone studies
Next
swollen submandibular glands

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement